advertisement
Question
Posted by: Dawn Schlorf | 2011/02/23

hyperactive thyroid

Dear CyberDoc,
I was diagnosed with a very hyperactive thyroid. The doctor prescribed NeoMercazole. I am having terrible side effects from the medication, vomiting, diarrhea, hair loss &  zinc taste in my mouth. He changed the dose from 30 mg per day to 10mg, but I still feel sick. I’ ve only been on the tabs for 2 1/2 weeks. I am very overweight –  132 kg and did not loose weight even although this is normal with hyperactive thyroid, I have all the other symptoms except high blood pressure, mine is very low sometimes going to 80/40-30.
I am confused. The test was done twice and it is HYPER. Do you think I should go to an endocrine Specialist as I have in the past also had very high cortisol levels.
I would appreciate your input.
Dawn Schlorf

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dawn
If you can't cope with the medication, other treatments may need to be considered, like radioactive Iodene or surgery. It may be a good idea to see an endocrinologist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/24

Dear Dawn
If you can't cope with the medication, other treatments may need to be considered, like radioactive Iodene or surgery. It may be a good idea to see an endocrinologist.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement